# SDR V0XD20160602121

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 33,112 hours, 24,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Part number: SH670318259S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ENTRY MIDCAP CORRODED AT FASTENER HOLES.  REPLACED PAX DOOR MIDCAP IAW SRMS 51-41-02, 51-41-06, 51-42-21, 51-40-11, 51-23-00, TR 51-0056, 51-25-16, 51-21-11 & AMM 52-70-04.
